# SDR DALA2017030201713

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 59,922 hours, 46,897 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORIES COMPARTMENT: BROKEN RELEASE TAILCONE CONTROL CABLE WIRES AT 10 HRS POSITION. RELEASE TAILCONE CONTROL CABLE AT 10 HRS POSITION WAS REPLACED AND ADJUSTED PER AMM 20-10-17-201 AND PER AMM 53-53-00-501.
